Arsenic Album Causing Hard try stoolsI took arsenic album 30 , as an prescription for throat problems and tonsil stones .
and it worked wonders for me .
But whenever i continue taking the medicine for a week
After a week or so , my stools get hard and try which cause a lot of pain and discomfort .
Arsenicum has treated everything in my body , I thought it will be my constitution but its causing troubles more now
Oujejoo on 2019-03-23
One does not keep taking homeo meds on a regular
Timetable. You are thinking of constitutional as if it is a vitamin.
The meds are “medicine” meant to match a set of
Symptoms. By matching it forces the body to think
It has two Similar diseases. The remedy is a highly diluted copy
And the body amps up life force to get rid of it.
It then also targets your real problem.
When you have a reaction to medicine you stop-
Taking it. Because the med has triggered the life force
To start releasing the problem. Each person will react differently
As far as doses needed.
When you have too many doses you overwhelm
The life force - reaction. One starts to get symptoms
Of the remedy that are in materia medica- accessory
Symptoms / proving the remedy.
Stop dosing and these will fade away.
♡ simone717 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.